# SDR 97ZZZX2097

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer Key
- Part number: SL139973
- Condition: Mismanufactured
- Location: Cylinder Kit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

KEY NOT CUT ON ONE SIDE.  PART IS IN A COMPLETE POWER SECTION.  NEW CYLINDER KIT S/N 97-2806.
